# SDR F3LA200600121

- Difficulty date: August 31, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR WEB OB AND AFT OF BEAM AT FR69 AND Y1292.  REMOVED FLOOR WEBS IAW SRM 51-42-11.  FOUND UPPER WEB TO BE OUT OF LIMITS AND LOWER WEB TO BE WITHIN LIMITS IAW SRM 53-00-14.  PERFORMED PANAMETRIC ULTRASONIC THICKNESS TEST ON LOWER WEB.  FOUND MAX MATERIAL LOSS TO BE WITHIN .002 AND .003 IAW NTM 51-10-04, PART 4.  TREATED, PRIMED AND PAINTED LOWER WEB IAW SRM 51-75-12.  RIVETED NEW SHEAR PLATE WEB TO LOWER SUPPORT ANGLE WEB IAW SRM 51-42-11.  REINSTALLED SUPPORT ANGLE WEB AND INSTALLED NEW SHEAR PLATE WEB IAW SRM 51-42-11 AND DRAWING NR 18D53474180.
